# SDR SIMA20130702008

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Cirrus SR22
- Aircraft serial: 0611
- Aircraft time: 36,323 hours, 30,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLASHLIGHT IN CABIN WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD. RETURNED TO SERVICE.
